Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 980218, 11 pages
http://dx.doi.org/10.1155/2014/980218
Research Article

Global Exponential Stability of Positive Almost Periodic Solutions for a Fishing Model with a Time-Varying Delay

1College of Mathematics and Computer Science, Hunan University of Arts and Science, Changde, Hunan 415000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 18 October 2013; Revised 3 February 2014; Accepted 17 February 2014; Published 28 April 2014

Academic Editor: Shengqiang Liu

Copyright © 2014 Hong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hong Zhang, Shuhua Gong, and Jianying Shao, “Global Exponential Stability of Positive Almost Periodic Solutions for a Fishing Model with a Time-Varying Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 980218, 11 pages, 2014. https://doi.org/10.1155/2014/980218.